First of all, I apologize for my English deficiencies (I am international student). So, I am 28 y.o., with hypothyroidism since I was 25, and I am taking 75 mg of Eutirox daily, which is a European levothiroxine brand. In March 2009 I was diagnosted with ADHD and started taking Adderall (adderrall) (15 mg, then 20 and two weeks ago a changed to 25 mg). The problem is that in the last ten days, more or less, I started feeling a lump in my throat, and I in panic, since I'm thinking the worst scenario (I have lost my father last October for pancreatic cancer, and since then, I have become a bit hypochondriac). I had my blood test 2 weeks ago, and everything was fine, but the sense of the lump is making me crazy. The Uni health center referred me to a endocrinologist, I'll go next week. In the meantime, I just wanted to know if anybody has the same experience...it is really frustrating, and I am scared it could be a tumor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.